MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2009996
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the console displayed error code 224 - simmer fail error and it did not clear.There were no patient complications, however, the procedure could not be completed.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia or sedation status is unknown.
 
Event or Problem Description
It was reported that during a cystoscopy retrograde ureteroscopy with laser lithotripsy procedure to treat renal calculus, the console displayed error code 224 - simmer fail error and it did not clear.There were no patient complications, however, the procedure could not be completed, and the patient was under general anesthesia prior to cancelling the procedure.This event is being reported for an aborted/cancelled procedure with a patient under general anesthesia.
 
Additional Manufacturer Narrative
As of today, the above referenced laser console has not been returned; therefore, no physical or visual analysis of the laser console could be performed.However, the console was serviced onsite by a field service engineer (fse).The fse found that the switching module (swm) component was damaged.The switching module (swm) component was returned, and visual inspection did not identify any issues.The swm was replaced, and the issue was resolved, hence, the reported event was confirmed.Therefore, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As of today, the above referenced laser console has not been returned; therefore, no physical or visual analysis of the laser console could be performed.However, the console was serviced onsite by a field service engineer (fse).The fse found that the switching module (swm) component and coolant were damaged and needed replacement.The switching module (swm) component was returned and the analysis confirmed that a diode within the switching module was damaged.The swm was replaced, and the issue was resolved, thus confirming the report event.Therefore, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
yokneam ind. park
hakidma 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19655982
Report Number2124215-2024-40463
Device Sequence Number12418182
Product Code GEX
UDI-Device Identifier07290109145518
UDI-Public07290109145518
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2009996
Device Catalogue NumberGA-2009996
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer07/02/2024
08/21/2024
02/19/2025
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date07/24/2024
09/10/2024
02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown